Takip et
Helene Frankowska
Helene Frankowska
CNRS and Sorbonne Université, Campus Pierre et Marie Curie (Paris 6)
imj-prg.fr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Set-valued analysis
JP Aubin, H Frankowska
Mutational and Morphological Analysis: Tools for Shape Evolution and …, 1990
12213*1990
Lower semicontinuous solutions of Hamilton–Jacobi–Bellman equations
H Frankowska
SIAM Journal on Control and Optimization 31 (1), 257-272, 1993
3681993
Measurable viability theorems and the Hamilton-Jacobi-Bellman equation
H Frankowska, S Plaskacz, T Rzezuchowski
Journal of Differential Equations 116 (2), 265-305, 1995
1731995
Some characterizations of optimal trajectories in control theory
P Cannarsa, H Frankowska
SIAM Journal on Control and Optimization 29, 1322-1347, 1991
1731991
A priori estimates for operational differential inclusions
H Frankowska
Differential Equations 84 (1), 100–128, 1990
1721990
Optimal trajectories associated with a solution of the contingent Hamilton-Jacobi equation
H Frankowska
Appl. Math. Optim. 19 (3), 291–311, 1989
1721989
Some inverse mapping theorems
H Frankowska
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 7 (3), 183-234, 1990
1401990
Existence of neighboring feasible trajectories: applications to dynamic programming for state-constrained optimal control problems
H Frankowska, RB Vinter
Journal of Optimization Theory and Applications 104, 20-40, 2000
1102000
Controllability of convex processes
JP Aubin, H Frankowska, C Olech
SIAM Journal on Control and Optimization 24 (6), 1192–1211, 1986
1091986
A stochastic Filippov theorem
G Da Prato, H Frankowska
Stochastic Analysis and Applications 12 (4), 409-426, 1994
1081994
Filippov's and Filippov–Ważewski's Theorems on Closed Domains
H Frankowska, F Rampazzo
Journal of Differential Equations 161 (2), 449-478, 2000
1052000
The maximum principle for an optimal solution to a differential inclusion with end points constraints
H Frankowska
SIAM journal on control and optimization 25 (1), 145-157, 1987
1021987
Hamilton-Jacobi equations: viscosity solutions and generalized gradients
H Frankowska
Journal of mathematical analysis and applications 141 (1), 21-26, 1989
991989
An open mapping principle for set-valued maps
H Frankowska
Journal of mathematical analysis and applications 127 (1), 172-180, 1987
971987
On inverse function theorems for set-valued maps
JP Aubin, H Frankowska
J. Math. Pures et Appliquées 66, 71-89, 1987
921987
Contingent cones to reachable sets of control systems
H Frankowska
SIAM Journal on Control and Optimization 27, 170-198, 1989
881989
Local controllability and infinitesimal generators of semigroups of set-valued maps
H Frankowska
SIAM Journal on Control and Optimization 25, 412-432, 1987
841987
Viability kernels of differential inclusions with constraints: algorithm and applications
H Frankowska, M Quincampoix
J. Math. Systems, Estimation and Control 1, 371-388, 1991
831991
Interior sphere property of attainable sets and time optimal control problems
P Cannarsa, H Frankowska
ESAIM: Control, Optimisation and calculus of Variations 12 (2), 350-370, 2006
762006
Invariance of stochastic control systems with deterministic arguments
G Da Prato, H Frankowska
Journal of differential equations 200 (1), 18-52, 2004
762004
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20